# SDR SWAA2024092329958

- Difficulty date: August 24, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 19,645 hours, 10,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 BL 0 AT PASSENGER CABIN 2024-525782<[01] REPLACED NEW SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 BL 0 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED NEW SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 BL 0 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02. SEE INDIVIDUAL SIGN-OFF BELOW.
